# SDR ASMF200608003

- Difficulty date: August 8, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 8,295 hours, 8,295 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481014
- Part serial: 04094H1040
- Condition: Delaminated
- Location: Cockpit
- Part time: 6,328 hours, 3,451 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, HIGH TEMPERATURE IN LT WINDSHIELD. DURING CHECK LT WINDSHIELD WAS DETECTED WITH DELAMINATION OUT OF LIMITS. AIRCRAFT WAS SENT TO THE HANGAR AND THE WINDSHIELD WAS REPLACED IAW MM 56-12-11, TESTED CORRECT.
